# SDR SIMA20180713002

- Difficulty date: July 13, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 32,087 hours, 28,230 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 23080013A
- Part serial: P1057
- Condition: Oil Consumption
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT/CABIN PACKS ON APU BLEED. APU FAIL MSG PRETESTED. C/W ETN-EM-72-034 AND FOUND APU OIL CONSUMPTION OUT OF LIMITS. REMOVED AND REPLACED APU IAW W/C 49-800-05.
